MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY

THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 423-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's date of birth: unk.Relevant tests/laboratory data: unk.The device was discarded, thus no investigation could be completed.
 
Event or Problem Description
A peripheral atherectomy procedure commenced, included as part of a (b)(6) postmarket study.The procedure was an in-stent restenosis (isr) to treat a lesion in the patient's mid superficial femoral artery (sfa).The physician chose a spectranetics turbo elite laser atherectomy catheter and a drug coated balloon catheter to treat the patient.After the procedure, a grade b arterial dissection was observed after use of the turbo elite, and observed also after use of the balloon.There was no need for intervention.The procedure was completed successfully and the patient was discharged three days later with no further complications.This report captures the turbo elite device in use when the arterial dissection occurred, with no intervention required.There was no alleged malfunction of the turbo elite device in use during the procedure.

Brand Name
SPECTRANETICS TURBO ELITE LASER ATHERECTOMY CATHETER
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
barbara creel
9965 federal drive
colorado springs, CO 80921
MDR Report Key13022388
Report Number1721279-2021-00251
Device Sequence Number4976957
Product Code MCW
UDI-Device Identifier00813132024772
UDI-Public(01)00813132024772(17)220428(10)FBC20D15A
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model Number423-001
Device Catalogue Number423-001
Device Lot NumberFBC20D15A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRUG COATED BALLOON MANUFACTURER AND MODEL UNK; GUIDE CATHETER MANUFACTURER AND SIZE UNK; GUIDE WIRE MANUFACTURER AND SIZE UNK; INTRODUCER SHEATH MANUFACTURER AND SIZE UNK; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale
Patient Weight50 KG
Patient EthnicityNon Hispanic
Patient RaceAsian